Due to COVID-19, shipments may be delayed and purchase limitations may apply. FREE SHIPPING ON ALL ORDERS, NO MINIMUM!

Advil Ibuprofen Pain Reliever/Fever Reducer 200 mg Coated Tablets 200 ea

Advil Ibuprofen Pain Reliever/Fever Reducer 200 mg Coated Tablets 200 ea

Regular price
Sold out
Sale price
$20.98
Unit price
per 
SKU: 1433895

New Easy Open Arthritis Cap! Ease of use Commendation for cap - Arthritis Foundation®
This package for households without young children

Ibuprofen Tablets, 200 mg
Pain Reliever / Fever Reducer

Ingredients: Active Ingredients: Ibuprofen (200 mg NSAID) Inactive Ingredients: Acetylated Monoglyceride, Beeswax and/or Carnuba Wax, Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Propylparaben, Silicon Dioxide, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose (Sugar), Titanium Dioxide
Liquid error: Could not find asset snippets/limoniapps-discountninja-body.liquid